RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 2, Pages 178–191 (Mi mz4379)  

This article is cited in 7 scientific papers (total in 7 papers)

Subalgebras of free Lie $p$-superalgebras

A. A. Mikhalev


Full text: PDF file (1171 kB)

English version:
Mathematical Notes, 1988, 43:2, 99–106

Bibliographic databases:

UDC: 512.554
Received: 29.12.1986

Citation: A. A. Mikhalev, “Subalgebras of free Lie $p$-superalgebras”, Mat. Zametki, 43:2 (1988), 178–191; Math. Notes, 43:2 (1988), 99–106

Citation in format AMSBIB
\Bibitem{Mik88}
\by A.~A.~Mikhalev
\paper Subalgebras of free Lie $p$-superalgebras
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 2
\pages 178--191
\mathnet{http://mi.mathnet.ru/mz4379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939518}
\zmath{https://zbmath.org/?q=an:0658.17020|0646.17008}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 2
\pages 99--106
\crossref{https://doi.org/10.1007/BF01152545}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q736900019}


Linking options:
  • http://mi.mathnet.ru/eng/mz4379
  • http://mi.mathnet.ru/eng/mz/v43/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Mikhalev, “Embedding of Lie superalgebras of countable rank in Lie superalgebras with two generators”, Russian Math. Surveys, 45:6 (1990), 162–163  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Mikhalev, “On right ideals of a free associative algebra, generated by free colour Lie superalgebras and (P-)superalgebras”, Russian Math. Surveys, 47:5 (1992), 196–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Zolotykh, A. A. Mikhalev, “An endomorphism of a free Lie algebra that preserves the property of primitiveness of elements is an automorphism”, Russian Math. Surveys, 48:6 (1993), 189–190  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. I. Korepanov, “Free nonassociative supercommutative algebras”, J. Math. Sci., 135:5 (2006), 3336–3340  mathnet  crossref  mathscinet  zmath  elib
    5. A. N. Koryukin, “Gröbner–Shirshov bases of the Lie algebra $D^+_n$”, St. Petersburg Math. J., 22:4 (2011), 573–614  mathnet  crossref  mathscinet  zmath  isi
    6. V. A. Artamonov, A. V. Klimakov, A. A. Mikhalev, A. V. Mikhalev, “Primitive and almost primitive elements of Schreier varieties”, J. Math. Sci., 237:2 (2019), 157–179  mathnet  crossref  elib
    7. de Morais Costa O.A., Petrogradsky V., “Fractal Just Infinite Nil Lie Superalgebra of Finite Width”, J. Algebra, 504 (2018), 291–335  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:190
    Full text:66
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020